# SDR UIEA2016020500069

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 68,985 hours, 11,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO DOOR CUT OUT, FWD UPPER CORNER.  REPAIR ON AFT CARGO DOOR CUT OUT, FWD UPPER CORNER IAW SRM 53-60-01 REPAIR 3 & 51-40-04 REV 75 & EI NR T 2016A53B-141 REV 2.  COND CHECKED NORMAL & JOB COMPLETED.
